Euler constants for a Fuchsian group of the first kind

Volume 131 / 2008

Muharem Avdispahić, Lejla Smajlović Acta Arithmetica 131 (2008), 125-143 MSC: 11M36, 11F72, 58J50. DOI: 10.4064/aa131-2-2

Authors

  • Muharem AvdispahićDepartment of Mathematics
    University of Sarajevo
    Zmaja od Bosne 35
    71 000 Sarajevo, Bosnia and Herzegovina
    e-mail
  • Lejla SmajlovićDepartment of Mathematics
    University of Sarajevo
    Zmaja od Bosne 35
    71 000 Sarajevo, Bosnia and Herzegovina
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image